Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 80, NWS Blacksburg, VA

June 22, 2018Charlotte County, Halifax County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 8:18 PM EDT for Charlotte County, Halifax County, Virginia. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 8:18 PM EDT (00:18 UTC)
Expired
Jun 22, 2018, 8:45 PM EDT
In force
27 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Charlotte County, VA, Halifax County, VA

The radar

The Roanoke radar (KFCX), 125 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:30 PM EDTTSTM WND DMG6 Nw Mt Laurel, VAONE TREE BLOWN DOWN NEAR THE INTERSECTION OF MORTONS FERRY ROAD AND HARDINGS MILL ROAD
Jun 22, 8:44 PM EDTTSTM WND DMGClover, VAONE TREE BLOWN DOWN BY THUNDERSTORM WINDS IN CLOVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

963 
WUUS51 KRNK 230018
SVRRNK
VAC037-083-230045-
/O.NEW.KRNK.SV.W.0080.180623T0018Z-180623T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
818 PM EDT FRI JUN 22 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Central Charlotte County in south central Virginia...
  Central Halifax County in south central Virginia...

* Until 845 PM EDT

* At 818 PM EDT, a severe thunderstorm was located over Crystal Hill,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Clover...
  Crystal Hill...
  and Mt Laurel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3678 7903 3690 7903 3697 7869 3680 7866
TIME...MOT...LOC 0018Z 256DEG 30KT 3685 7895 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DS
2 follow-up statements
087 
WWUS51 KRNK 230032
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
832 PM EDT FRI JUN 22 2018

VAC037-083-230045-
/O.CON.KRNK.SV.W.0080.000000T0000Z-180623T0045Z/
Charlotte VA-Halifax VA-
832 PM EDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL CHARLOTTE AND CENTRAL HALIFAX COUNTIES...

At 831 PM EDT, a severe thunderstorm was located near Mt Laurel,
moving east at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Clover...
Crystal Hill...
and Mt Laurel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3686 7903 3693 7889 3697 7869 3680 7866
      3678 7903
TIME...MOT...LOC 0031Z 249DEG 29KT 3689 7883 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

DS
939 
WWUS51 KRNK 230043
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
843 PM EDT FRI JUN 22 2018

VAC037-083-230052-
/O.EXP.KRNK.SV.W.0080.000000T0000Z-180623T0045Z/
Charlotte VA-Halifax VA-
843 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLOTTE AND CENTRAL 
HALIFAX COUNTIES WILL EXPIRE AT 845 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Southeastern Charlotte County and Northeastern Halifax County until 
915 PM EDT.

LAT...LON 3686 7903 3693 7889 3697 7869 3680 7866
      3678 7903
TIME...MOT...LOC 0042Z 256DEG 30KT 3691 7872 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:21 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 22, 7:21 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
721 PM EDT Fri Jun 22 2018

.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 713 PM EDT Friday...

Forcing continues for deep convection from the Alleghanys east
into the piedmont of VA along frontal boundary. Effective shear
is 40-45kts across the VA piedmont with 0-1km helicity around
150 m2/s2. As we head into the evening, expect some decrease in
intensity to the storms, but another hour or two of a threat for
damaging winds, and isolated spinups, though so far we have not
confirmed any tornado touchdowns.

Will keep the flash flood watch as is, but storms have moved
enough to keep flooding to minimum except minor urban flooding
in Lynchburg.

Previous discussion from early afternoon...

Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.

A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.

Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.

With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...

500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday.  A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.

Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.

Confidence for all elements is average.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 253 PM EDT Friday...

Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.

Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.

Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
As of 715 PM EDT Friday...

Expect showers/storms to impact LWB/ROA/LYH early thru about 1z,
maybe 2z LYH, the isolated threat overnight, with moisture laden
airmass leading to fog and low cig potential. Will be going with
at least MVFR vsbys at all sites, with lower vsbys across the
mountain taf sites. Confidence is medium on this as some mid and
higher level clouds and mixing may keep fog patchy/intermittent.

Will see the low stratus/fog erode by 12-14z, then VFR through
Sat afternoon. Storms fire up again in the afternoon, with best
chance over the mountains, so have VCTS there after 18z.

.Extended Aviation Discussion...

A cold front will finally sweep through the region Sunday with
improving conditions Monday and Tuesday. Isolated to scattered
MVFR showers and thunderstorms are possible Wednesday.

&&

.EQUIPMENT...
As of 200 PM EDT Friday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
     058-059.
NC...None.
WV...None.

&&

SYNOPSIS...KK
NEAR TERM...KK/WP
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM/WP
EQUIPMENT...
Hazardous weather outlook, Jun 22, 10:33 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1033 AM EDT Fri Jun 22 2018

NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507-
508-231445-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ046-047-058-059-231445-
Appomattox-Buckingham-Halifax-Charlotte-
1033 AM EDT Fri Jun 22 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch through this evening.

Scattered strong to severe thunderstorms with heavy rains are
possible today. Thunderstorms may be capable of damaging winds, and
an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ035-044-045-231445-
Rockingham-Caswell-Amherst-Pittsylvania-Campbell-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds, and an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 22, 7:17 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service BLACKSBURG VA
717 PM EDT FRI JUN 22 2018

VAZ034-044-045-230000-
Campbell-Bedford-Pittsylvania-
717 PM EDT FRI JUN 22 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
CAMPBELL...NORTHERN PITTSYLVANIA AND SOUTHEASTERN BEDFORD COUNTIES...

Until 800 PM EDT

At 715 PM EDT, strong thunderstorms were clustered near Leesville,
moving northeast at 35 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Altavista...
Hurt...
Huddleston...
Evington...
and Forest.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3695 7943 3703 7960 3704 7960 3705 7959
      3706 7961 3741 7939 3717 7893
TIME...MOT...LOC 2315Z 211DEG 30KT 3709 7945

AS
Local storm report, Jun 22, 7:44 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
744 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     KEYSVILLE               37.04N 78.48W
06/22/2018                   CHARLOTTE          VA   911 CALL CENTER

            SEVERAL TREES BLOWN DOWN BY THUNDERSTORM WINDS IN
            KEYSVILLE

&&

PW
Special weather statement, Jun 22, 7:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
747 PM EDT FRI JUN 22 2018

VAZ018-019-WVZ044-230015-
Craig-Alleghany-Monroe-
747 PM EDT FRI JUN 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ALLEGHANY
COUNTY IN WEST CENTRAL VIRGINIA...NORTH CENTRAL CRAIG COUNTY IN
SOUTHWESTERN VIRGINIA AND EAST CENTRAL MONROE COUNTIES IN
SOUTHEASTERN WEST VIRGINIA AND THE CITY OF COVINGTON...

Until 815 PM EDT

At 747 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Neola to near Paint Bank. Movement
was east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Alleghany...
Covington...
Paint Bank...
Jordan Mines...
and Sweet Springs.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3794 7992 3791 7990 3782 7997 3776 7995
      3774 8002 3752 8018 3757 8038 3769 8029
      3772 8025 3774 8026 3778 8023 3778 8022
      3779 8023 3784 8018 3788 8016 3790 8012
      3795 8006
TIME...MOT...LOC 2347Z 280DEG 14KT 3792 8007 3759 8032

DS
Special weather statement, Jun 22, 7:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
758 PM EDT FRI JUN 22 2018

NCZ019-230030-
Wilkes-
758 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WILKES COUNTY...

Until 830 PM EDT

At 757 PM EDT, a strong thunderstorm was located over Boomer, moving
east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
North Wilkesboro...
Wilkesboro...
Boomer...
Cricket...
and Wilkesboro Reservoir.

If you are on or near West Kerr Scott Reservoir, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

LAT...LON 3608 8134 3622 8111 3605 8103 3603 8107
      3603 8110 3604 8111 3604 8114 3603 8117
      3603 8118 3604 8120 3603 8127 3601 8129
      3601 8130
TIME...MOT...LOC 2357Z 248DEG 21KT 3607 8126

DS
Local storm report, Jun 22, 8:03 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
803 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     3 E PRINCETON           37.37N 81.05W
06/22/2018                   MERCER             WV   911 CALL CENTER

            ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF OLD OAKVALE
            ROAD AND NORTH GREENVIEW DRIVE

&&

PW
Special weather statement, Jun 22, 8:04 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
804 PM EDT FRI JUN 22 2018

VAZ044-045-058-059-230030-
Halifax-Campbell-Pittsylvania-Charlotte-
804 PM EDT FRI JUN 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
CHARLOTTE...SOUTHEASTERN CAMPBELL...NORTHEASTERN PITTSYLVANIA AND
NORTHWESTERN HALIFAX COUNTIES...

Until 830 PM EDT

At 803 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Gladys to near Ridgeway. Movement
was east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Altavista...
Brookneal...
Mt Airy...
Nathalie...
and Cody.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3676 7911 3694 7927 3722 7925 3726 7892
      3725 7892 3724 7891 3686 7878
TIME...MOT...LOC 0003Z 248DEG 17KT 3718 7915 3680 7906

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:04 PM EDTSpecial Weather StatementRNKCampbell26 min
Jun 22, 8:05 PM EDTAreal Flood AdvisoryRNKAlleghany, Bath, Botetourt, City of Covington115 min
Jun 22, 8:30 PM EDTSpecial Weather StatementRNKCharlotte30 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax34 min
Jun 22, 9:03 PM EDTSpecial Weather StatementRNKPrince Edward12 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.